Corpus Christi, TX
A 25-year-old female asked:
i have the paraguard iud, 4 years now. the past few months between periods i have a brownish sour smelling discharge. what could be the cause?
2 doctor answers • 3 doctors weighed in
Specializes in Internal Medicine
Have it checked: make sure not infection.
however the IUD can cause increase discharge
Family Medicine 34 years experience
Need an exam: To determine possible causes, it would be necessary to be examined and if indicated tested for possible infections.
Last updated Oct 5, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.